Is feeling disoriented a side effect of prozac (fluoxetine)?

Not entirely sure . What you are experiencing. But there are 2 side effects of Prozac (fluoxetine) that can feel really strange. One is derealization and the other is depersonalization. Derealization is feeling like you are walking around in a dream and depersonalization is feeling as though you are watching yourself go through the day. If one of these is happening, it is the Prozac (fluoxetine) and you should call your doc.

Related Questions

Just started prozac (fluoxetine). 8 days, now on 20mg. Feeling a sensation of not being able to take a deep, satisfying breath. Is this a side effect?

Depression, Prozac (fluoxetine) Prozac (fluoxetine) is a medication for treatment of depression. Sensation of not being able to take a deep satisfying breath is not a common side effect of prozac (fluoxetine). Prozac (fluoxetine) may cause anxiety, or you may have anxiety before you started Prozac (fluoxetine) could be the explanation for your concern. Read more...

I've taken prozac (fluoxetine) before and never had any side effect from it and later stoped it. I just started back up on it a lil while ago and have been feeling?

Guessing... You didn't complete your question, but if you're having a possible side effect on Prozac (fluoxetine) now, discuss with prescribing doctor. Dose change, other meds you may be taking, generic from a different company are some factors that may cause side effects where previously you had none. I hope this helps. Read more...

I recently starting taking Depakote 250 mg twice a day & Prozac (fluoxetine) 20 mg once daily I hear Depakote causes severe weight gain & weight gain is also a side effect of prozac (fluoxetine). Is this true?

Weight gain. Yes, Depakote can cause weight gain, and some people also gain weight w/prozac. Not all do, though. It will be important to make sure you're exercising regularly, and be wise with your meals -- healthy, whole, nutritious foods and much less in desserts, etc unless you really did exercise that day. The good news is that exercise in itself is a useful treatment for depression! good luck to you. Read more...

Complaints of and "burning skin" - is this part of anxiety or depression? Could it be a side effect of Prozac (fluoxetine) and gabapentin?

Paresthesias . "burning in the skin" or tingling can be be a side effect of many medications - including prozac (fluoxetine). Paresthesias can be cause by many things ranging from anemia to rabies (which is very rare). I'd talk with your doctor about more about it. It usually takes a good history and physical to sort out. Ironically Gabapentin is often used to treat paresthesias, but can also cause them. Read more...

If I was on Prozac (fluoxetine) comfortably for 6 years and then developed vertigo could it have been a new side effect of the drug even though it took 6 yrs?

Doubt it. I doubt it. However if there was a change to medications or supplements, diet, etc- that impacted Prozac (fluoxetine) metabolism that could be an issue. Best to see your physician or your ENT specialist to determine cause. Read more...
Unlikely. Not unless you added another medication which may interact with prozac (fluoxetine). Some medications do have side effects that can develop after several yrs, but Prozac (fluoxetine) is not one of them and vertigo is not one of those symptoms as far as i know. Read more...

Used Prozac (fluoxetine) for 4 months. Gained 20% more weight, still no weightloss now I have stopped for 2 months. Side effect? If so, when Will it disappear?

Not a side effect. Weight gain is not a typical side effect of Prozac (fluoxetine); and weight loss is not a sure outcome of Prozac (fluoxetine) treatment. DO NOT use food for gratification purposes, and you will be able to better control your weight. Being hungry is NOT A TORTURE – it is a biologically necessary state. Read more...